# SDR EISA20000136

- Difficulty date: September 6, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N275WC
- Make and model: Boeing 727277
- Aircraft serial: 20549
- Aircraft time: 60,121 hours, 38,926 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Module
- Part number: 656021211
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 3 LEADING EDGE FLAP LIGHT ILLUMINATED IN FLIGHT.  AFTER LANDING UPON FLAP RETRACTION LIGHT WENT OUT.  UNSCHEDULED LANDING AT PHX.  OPS CHECK NR 3 LEADING EDGE FLAP LIGHT.  COULD NOT DUPLICATE.  OPS CHECK GOOD AT THIS TIME IAW M/M 27-80.
